Hokkaido Mathematical Journal

Backward shift invariant subspaces in the bidisc

Keiji IZUCHI and Takahiko NAKAZI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 33, Number 1 (2004), 247-254.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766003

Digital Object Identifier
doi:10.14492/hokmj/1285766003

Mathematical Reviews number (MathSciNet)
MR2034817

Zentralblatt MATH identifier
1055.47008

Citation

IZUCHI, Keiji; NAKAZI, Takahiko. Backward shift invariant subspaces in the bidisc. Hokkaido Math. J. 33 (2004), no. 1, 247--254. doi:10.14492/hokmj/1285766003. https://projecteuclid.org/euclid.hokmj/1285766003


Export citation